# SDR IPXA2019010737614

- Difficulty date: January 6, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 70,125 hours, 12,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTING STAYS ON WHEN SW IN THE OFF POS. DEFERED EMERGENCY LIGHTING IAW MEL 33 50 4 C/ W DMP 33 50 4. PLACARD INSTALLED. **SUPPLEMENTAL SDR **REPLACED POWER SUPPLY PER AMM 33-51-01-401. TESTS OK. THIS CLEARS M658629
